# SDR SWAA2022080135892

- Difficulty date: July 29, 2022
- Submitted: August 1, 2022
- Operation: Air carrier
- Aircraft: N969WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41777
- Aircraft time: 34,561 hours, 21,116 cycles
- System (JASC): 2565 · Escape Slide
- Part: Hook
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE COVER BOTH GIRT BART HOOKS HARDWARE LOOSE. / [01] SECURED L1 DOOR SLIDE COVER GIRT BART HOOKS PER SRM 51-40-02;[02] SECURED L1 DOOR SLIDE GIRT BART HOOK PER SRM 51-40-02
